# SDR ASAA2016111218633

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 2,509 hours, 832 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC FAIL. ACFT GROUNDED. FLIGHT FAULT LOGGED PRESSURE POS LAT FAULT. LEFT FMC TESTED IAW AMM 34-61-00 AND OPS CHECKED GOOD, NO CURRENT FAULT. GROUND VERIFICATION TEST OPS CHECK NORMAL.
